# SDR DALA2019072304374

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,135 hours, 21,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1184866) DURING INSPECTION FOUND DENTED FRAME LOCATED STA 500F AND BTW STR 24L TO STR 25L AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME BS500F BETWEEN STR24L TO STR25L AT FWD CARGO COMPARTMEN AS PER PRI 579504-14 REV O REV 1 AND ERA 579504-14.
